Show simple item record

dc.contributor.authorMeadows, Toby
dc.date.accessioned2015-03-27T15:45:00Z
dc.date.available2015-03-27T15:45:00Z
dc.date.issued2015
dc.identifier.citationMeadows , T 2015 , ' Naive Infinitism : The Case for an Inconsistency Approach to Infinite Collections ' , Notre Dame Journal of Formal Logic , vol. 56 , no. 1 , pp. 191-212 . https://doi.org/10.1215/00294527-2835074en
dc.identifier.issn0029-4527
dc.identifier.otherPURE: 49067752
dc.identifier.otherPURE UUID: 180e7786-91e6-4313-bd7b-37438afd0494
dc.identifier.otherScopus: 84926635310
dc.identifier.urihttp://hdl.handle.net/2164/4366
dc.format.extent22en
dc.language.isoeng
dc.relation.ispartofNotre Dame Journal of Formal Logicen
dc.rights© 2015 Project Eucliden
dc.subjectCantor's theoremen
dc.subjectset theoryen
dc.subjectthe liar paradoxen
dc.subjecttruthen
dc.subjectTarskien
dc.subjectKripkean truthen
dc.subjectforcingen
dc.subjectgeneric elementsen
dc.subjectB Philosophy (General)en
dc.subject.lccB1en
dc.titleNaive Infinitism : The Case for an Inconsistency Approach to Infinite Collectionsen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen, Philosophyen
dc.description.statusPeer revieweden
dc.description.versionPostprinten
dc.identifier.doihttps://doi.org/10.1215/00294527-2835074


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record